# SDR PLGA980612A

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344BE
- Make and model: Saab SF340A
- Aircraft serial: 340A104
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Broken
- Location: Rt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LGA - FLT 4524 - DURING FLT, RIGHT ENGINE FIRE WARNING LIGHT FLICKERED.  AIRCRAFT DIVERTED BACK TO LGA WITHOUT INCIDENT.  MAINTENANCE REPAIRED BROKEN WIRE IN RIGHT NACELLE.  ALL CHECKS SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
